# SDR DALA2016062905021

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: CORROSION ON FRAME OF STA Y=1380 BETWEEN LONGERONS 30 TO 28 RT AT AFT ACCESSORIES COMPARTMENT.  AREA WAS REPAIRED IAW ETI-88-16-224 REV 4, SRM 51-30-5, 51-10-3 AND ER/A 546558-14, REV ORIGINAL.
